Li Marzi, Enzo
|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||On the index of necklaces||Journal:||Graphs and Combinatorics||Volume:||26||Issue:||2||First page:||163||Last page:||172||Issue Date:||1-Mar-2010||Rank:||M23||ISSN:||0911-0119||DOI:||10.1007/s00373-010-0910-4||Abstract:||
We consider the following two classes of simple graphs: open necklaces and closed necklaces, consisting of a finite number of cliques of fixed orders arranged in path-like pattern and cycle-like pattern, respectively. In these two classes we determine those graphs whose index (the largest eigenvalue of the adjacency matrix) is maximal.
|Keywords:||Adjacency spectrum | Caterpillars | Largest eigenvalue | Line graphs | Signless Laplacian spectrum | Unicyclic graphs||Publisher:||Springer Link|
Show full item record
checked on Aug 19, 2022
checked on Aug 18, 2022
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.